Menu

Acne Marks ( Reddish)

0

Hello acne mantra my doctors prescription is working pretty good and i know that Nax -B Gel ( Benzoyl peroxide and Clindamycin Based Gel) is working good but because of that now i have dark red spots  on my skins acne is gone but on place of that there are red marks which looks as bad as acne so please tell me what do i do

1 Answer

0

Hi Kripal..
Congrats on your progress.. 🙂
The truth is the problem you are facing now is Because of Benzoyl Peroxide..As it heals acne,It has a tendency to do that..
So you can discontinue Nax B for few days and include a oil free moisturizer & sunscreen in your regimen..Within few days,the situation should get better..here are some options

12+ Best Moisturizers for Oily Acne Prone Skin in India

10+ Best Sunscreens for Oily / Acne Prone Skin


After that you can resume Nax B..

Your Answer

Category: Tags: asked August 6

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"